# SDR DALA13061473276

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-211
- Aircraft serial: 1812
- Aircraft time: 34,389 hours, 15,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 4C EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 4C. AND OPS CHECKED NORMAL.
